MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPOUCH RETRIEVER SPEC BAG; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPOUCH RETRIEVER SPEC BAG; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number POUCH
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unk procedure, the retrieval bags broke as specimen being removed from abdomen.There was no patient consequence reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/27/2026.D4: batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Additional information was requested and the following was obtained: 1.Did any part of the torn pouch fall into the patient? yes.2.If so, was the part retrieved? yes.3.If a part broke off of pouch, is the part and the rest of the device being sent back for analysis? (b)(6).4.Or was the torn portion disposed of? disposed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENDOPOUCH RETRIEVER SPEC BAG
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24472082
Report Number3005075853-2026-01651
Device Sequence Number15848392
Product Code GCJ
UDI-Device Identifier10705036012986
UDI-Public(01)10705036012986(17)301031(10)822D62
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPOUCH
Device Lot Number822D62
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown